Diophantine m-tuples for linear polynomials

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)21-33
JournalPeriodica mathematica Hungarica
Volume45
Issue number1-2
Publication statusPublished - 2002

Cite this

Diophantine m-tuples for linear polynomials. / Fuchs, Clemens Josef; Tichy, Robert; Dujella, Andrej.

In: Periodica mathematica Hungarica, Vol. 45, No. 1-2, 2002, p. 21-33.

Research output: Contribution to journalArticleResearchpeer-review

@article{b7b24afca4264019b2cb43d76c95daaa,
title = "Diophantine m-tuples for linear polynomials",
author = "Fuchs, {Clemens Josef} and Robert Tichy and Andrej Dujella",
year = "2002",
language = "English",
volume = "45",
pages = "21--33",
journal = "Periodica mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Diophantine m-tuples for linear polynomials

AU - Fuchs, Clemens Josef

AU - Tichy, Robert

AU - Dujella, Andrej

PY - 2002

Y1 - 2002

M3 - Article

VL - 45

SP - 21

EP - 33

JO - Periodica mathematica Hungarica

JF - Periodica mathematica Hungarica

SN - 0031-5303

IS - 1-2

ER -